Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
179 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Itchy skin side of torso

Premium Questions

Dr. Deepak Sundriyal MD

Hello Doctor, I am having the following symptoms from past few months I am having itchy skin .... There are brown spots on my torso, back and chest (please see the picture attached) and they keep... View answer

Answered by : Dr. Deepak Sundriyal ( Oncologist)
Dr. Asmeet Kaur Sawhney MD

Is itchiness (no rash ) a side effect of dimenthydrinate. Just started use 3 days ago. Only took 2 25mg for 3 nights. ... View answer

Answered by : Dr. Asmeet Kaur Sawhney ( Dermatologist)
Dr. Michelle Gibson James MD

hi Doctor, my body skin is getting very dry. itchy, after wearing cloth from work and day to day work, and it is worst at side heap. ... View answer

Answered by : Dr. Michelle Gibson James ( General & Family Physician)
Dr. Naveen Kumar Sharma MD

What could extremely itchy skin and red rash be from ( chest, shoulder & stomach area)? I have ... side & back area, any ideas what I should do? Bladder problems as well ... View answer

Answered by : Dr. Naveen Kumar Sharma ( Orthopaedic Surgeon)
Dr.  Ralf Von Seckendorff MD

Hi, can I answer your health question? Please type your question here... Hi, I am taking oxycodone . One of the side effects is itching. I haven t slept in about 3 days, because of the itching ... View answer

Answered by : Dr. Ralf Von Seckendorff ( General & Family Physician)

Public Forum Discussions

Dr. Ilyas Patel MD

My daughters skin is itchy. It appears as if she has little bites on her skin on her tummy, back, neck and sides of her breast under armpits about 4 down. Her symptoms are: itchy body all over, feels ... View answer

Answered by : Dr. Ilyas Patel ( Dermatologist)
Dr.   Hardik Pitroda MD

in the sides of my nostrils. it itches and is dry, what should i do? and also i have his small dark patch on the corner of my lip (the left side) i don t smoke or drink ... View answer

Answered by : Dr. Hardik Pitroda ( Dermatologist)
Dr.  Rahul Kumar MD

I have had a itchy skin rash on most of my body for almost 3 weeks now, it will start to go away one place then start again under my breasts or on my back or on the side of my private area. I have ... View answer

Answered by : Dr. Rahul Kumar ( Dermatologist)
Dr.  Dinah Levillard MD

Have swollen eyes, red almost burnt like patches on side of face, itching and burning/itching under my ear lopes what is this. Say allegry doctor a week ago. allergic to grass, birch. ragweed. dont ... View answer

Answered by : Dr. Dinah Levillard ( Dermatologist)
Dr.           Kakkar S. MD

Hi. I have been having some issues on my upper thigh, where the veg joins with the froth. My skin is extremely itchy. The skin there in both sides turns a dark grey color and if I scratch it, the skin falls ... View answer

Answered by : Dr. Kakkar S. ( Dermatologist)

Mobile Questions and Answers

Dr. Parin N. Parmar MD

Hello. Thank you for asking at HCM. Were I treating you, I would prescribe you cetirizine or levocetirizine or hydroxyzine. Anyone will work. Please apply a lotion like calamie over the itchy areas and please don't scratch...

Dr.     Suresh Heijebu MD

hi,could be allergic dermatitis.

Dr. Muhammed Aslam MD

Hello dear,welcome to healthcare magic forum. Most probably,you are suffering from a fungal infection.It can be treated with anti-fungals like clotrimazole and anti-histamincs. Kindly see your doctor for proper diagnosis...